MathSciNet Relay Station
MathSciNet bibliographic data
MR1296904 14E09 (13F20 14E40)
Lê Dũng Tráng; Weber, Claude A geometrical approach to the Jacobian conjecture for $n=2$. Workshop on Geometry and Topology (Hanoi, 1993). Kodai Math. J. 17 (1994), no. 3, 374–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement